# SDR 07FDEA03466

- Difficulty date: September 7, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 84,198 hours, 23,464 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE FOUND CORRODED ON LONG 51L BETWEEN STA 1967 TO 1947.  REMOVED LONGERON CAP, FRAME, SHEAR TIE AND INTERCOSTAL IAW SRM 51-31-01.  FAB REPAIR PARTS ON MAE TRAVELERS NR T7/697762 AND T7/697769.  INSTALLED PARTS IAW SRM 53-30-00 FIG 5 SHEET 1.  PAINTED AREA IAW SRM 51-21-02.  THIS REPAIR IS CLASSIFIED AS A CAT B MAJOR REPAIR.  FOLLOW UP ACTION IS REQUIRED.  INITIAL INSPECTION IS AT 12,000 CYCLES AND REPETITIVE INSPECTIONS AT EVERY 8,000 THERE AFTER.  CURRENT CYCLES ARE 23464.
